# SDR UIEA2018062501234

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,639 hours, 9,671 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BLD ISOL VALVE EICAS MSG. CYCLED RT BLD ISLN VALVE, NORMAL. T/S PER FIM 36-10-837 NO FAULTS NOTED REF AMM 36-11-04.
